Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

The optional sampling theorem for submartingales in the sequentially planned context.

Loading...
Thumbnail Image

Full text at PDC

Publication date

2007

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Fenoy Muñoz, M. M. & Ibarrola Muñoz, P. «The Optional Sampling Theorem for Submartingales in the Sequentially Planned Context». Statistics & Probability Letters, vol. 77, n.o 8, abril de 2007, pp. 826-31. DOI.org (Crossref), https://doi.org/10.1016/j.spl.2006.12.002.

Abstract

The optional sampling theorem is considered in the sequentially planned context. We prove the optional sampling theorem for direct successors and for sampling plans with a finite number of stages. Also, the theorem is studied in the general case under a uniform integrability condition; we obtain it for submartingales with a last element, and for submartingales that verify a bounded condition based on uniform integrability.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections